The Vagina Feels Itchy After Using Virgin Pills?
At night I want to ask, my wife is using virgin pills, now when she uses the pills, miss v immediately itches, I think that’s the cause, is the product fake virginx pills fake or does the reaction like that
Using a pill or a certain substance in the female area should not be done carelessly. The virgin pill is a pill that is believed to contain certain traditional plants such as white turmeric and jenitri essence. However, the medical effectiveness of using Virgn pills has not been proven to be effective.
From the circumstances that your wife is experiencing, itching itching after using these pills may be caused by allergies. Allergies to the vaginal area can occur when using certain products that are inserted into the vagina. Allergies can cause symptoms such as itching, redness, and possibly a burning sensation. If the condition your wife is experiencing is due to allergies, it is important to stop using these products.
But besides that, the condition your wife is experiencing can also be caused by other causes such as:
Sexually transmitted disease
Therefore, it is recommended that your wife should go to the doctor directly, so that the doctor can check the condition of your wife directly, so that the doctor can provide the right therapy for your wife. It is recommended not to use the drug. Maybe later you will need treatment using certain antihistamines according to your wife's situation.
Here's an article that you can read about vaginal itching
may be useful. thank you